# SDR DL76G030273

- Difficulty date: March 23, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 50,676 hours, 13,171 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED MINOR SMOKE IN FWD GALLEY.  PULLED C/BS.  SUSPECT FOOD AS CAUSE AFTER EXAMINATION.  FOUND FWD GALLEY OVEN HAS LARGE AMOUNTS OF CHOCOLATE AND CARAMEL.  CLEANED OVEN.  NO FURTHER SIGNS OF SMOKE DURING OPS CHECK.
